# SDR MWEA98028

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 2 SMALL CRACKS THROUGH 2 RIVET HOLES ON RIGHT UPPER PYLON TO FUSELAGE ATTACH ANGLE AT FS 1019.  MTC REPAIRED IAW 54-04 FIG 10.
